MAUDE Adverse Event Report: STERIS CORPORATION PROLYSTICA 2X CONCENTRATE ENZYMATIC PRESOAK AND CLEANER

STERIS CORPORATION PROLYSTICA 2X CONCENTRATE ENZYMATIC PRESOAK AND CLEANER
Model Number 1C3308
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Eye Pain (4467)
Date of Event 02/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The report did not identify the name or location of the user facility of the product in question, therefore, additional information could not be obtained.To date, we have not been informed of this event directly from the user facility.The prolystica 2x concentrate enzymatic presoak and cleaner sds provides the following language and guidance related to eye exposure: "in case of contact with eyes flush immediately with plenty of flowing water for 10 to 15 minutes holding eyelids apart and consult an ophthalmologist.Remove contact lenses, if present and easy to do.Continue rinsing.Immediately get medical attention." the sds also provides the following language and guidance related to ppe: "wear chemical splash goggles.Wear rubber gloves or latex-free gloves." should additional information become available a follow-up report will be submitted.
 
Event or Problem Description
The user facility reported via chemtrec report that an individual experienced a left eye exposure to prolystica 2x concentrate enzymatic presoak and cleaner.Medical treatment was sought and administered (eye flush).

Brand Name
PROLYSTICA 2X CONCENTRATE ENZYMATIC PRESOAK AND CLEANER
Common Device Name
CLEANER
Manufacturer (Section D)
STERIS CORPORATION
7501 page avenue
st. louis MO 63133
Manufacturer (Section G)
STERIS CORPORATION
7501 page avenue
st. louis MO 63133
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key16504687
Report Number1937531-2023-00001
Device Sequence Number6297324
Product Code FLG
UDI-Device Identifier00724995087517
UDI-Public00724995087517
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1C3308
Device Catalogue Number1C3308
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2023
Initial Report FDA Received Date03/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown